MathSciNet Relay Station
MathSciNet bibliographic data
MR1284654 58G32 (60J60 60J65)
Babillot, M. A probabilistic approach to heat diffusion on symmetric spaces. J. Theoret. Probab. 7 (1994), no. 3, 599–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement